# SDR AALA991050

- Difficulty date: July 16, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N388AA
- Make and model: Boeing 767323
- Aircraft serial: 27448
- System (JASC): 3350 · Emergency Lighting
- Part: Socket
- Condition: Defective
- Location: Row 33h
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SFO - DURING OVERNIGHT MAINTENANCE, EMERGENCY EXIT LIGHT AT SEAT 33H INOPERATIVE.  REPLACED EMERGENCY EXIT LIGHT SOCKET AT SEAT 33H.  SYSTEM GROUND CHECKED, NORMAL OPERATION. (X)
